MathSciNet Relay Station
MathSciNet bibliographic data
MR1074480 (91k:11041) 11F67 (11F41)
Shimura, Goro On the fundamental periods of automorphic forms of arithmetic type. Invent. Math. 102 (1990), no. 2, 399–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement